As the popularity of Phentermine 37.5mg increases, many are wondering if taking the miracle pill for weight loss results in acne. Adult acne remains an issue that can affect people well into their 30s and 40s, if not their 50s. Whether Phentermine is a breakout factor remains unclear, though the two could be connected.
The Body’s Response To Stress
Phentermine stimulates the central nervous system to suppress the appetite and increase your energy level. It activates the body’s “fight or flight” response, meaning your body believes it is constantly under stress. This can result in acne, as stress manifests physically numerous ways, including as skin eruptions. Those who are prone to acne are generally more likely to experience breakouts while taking the weight loss drug.
Increased Sweat Production
The stimulants in Phentermine cause the body to sweat more, which makes it easy for dust and dirt to stick to skin. An overabundance of grime clogs pores and causes breakouts. Once again, if you are already prone to acne, this increase in sweat will probably mean an eruption or two.
Hormonal changes brought on by the miracle pill are yet another potential cause of acne. Serious weight loss also causes the hormones to change. Women deal with hormone fluctuations and subsequent acne flare-ups more than men, and are therefore more likely to deal with skin blemishes when taking Phentermine.
Tips For Combatting Acne
A regular skincare routine that includes use of a gentle daily cleanser helps keep breakouts at bay, as does changing your pillowcase at least twice a week and keeping your hands off of your face. Use of non-pore-clogging beauty products helps as well. Also drink plenty of water and enjoy a balanced, healthy diet that avoids fried foods and white flour as much as possible.
For more on Phentermine 37.5mg, please contact DrToHelp.com today.